MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/810/080
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown; no information has been provided to date.D3, g1,2 email is: regulatory.Responses@icumed.Com.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a patient had two (2) cannulas delivered, and both were found to be faulty (broken) at opening and unable to be used.No patient injury or clinical affects was reported and the outcome was reported as resolved.(b)(6) and (b)(6) represent the same patient.
 
Additional Manufacturer Narrative
Email is: regulatory.Responses@icumed.Com.H6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Under visual inspection it was noticed that the inflation line was detached from pilot balloon as reported by customer.The complaint was confirmed.This was attributed to a supplied item fault.This issue will continue to be monitored and further actions taken accordingly.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18326511
Report Number3012307300-2023-11063
Device Sequence Number7520308
Product Code BTO
UDI-Device Identifier15019517076301
UDI-Public(01)15019517076301(11)220712(17)270613(10)4230143
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number101/810/080
Device Catalogue Number101/810/080CZ
Device Lot Number4230143
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/19/2023
Not provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/13/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown